Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
Jan 5, 2008

I began hiv meds 4 years ago. Kaletra, Ziagen and 3TC. I have not had a single side effect and I am super healthy. I don't even get a cold or the flu. I am wondering - Can I expect to remain free of side effects for years to come?

By the way, I read in one of your postings a recommendation about adding a sock to a mattress masturbation session. I decided to try it. May I say -- a huge thank you.

Response from Dr. Frascino

Hi,

I wish I had an infallible crystal ball, but unfortunately I don't and to make matters worse, I'm having a heck of a time trying to remember the future. So the best I can offer is that so far you seem to be doing well and let's hope that situation continues. Unfortunately with this disease there are no guarantees.

As for the sock trick, you're most welcome! Even though things may never match up properly ever again in your sock drawer.

Be well. Stay well.

Dr. Bob



Previous
PEP and Figgy Pudding
Next
Re: taking ecstasy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement